# SDR AALA20150604003

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 5936832509
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GND SPOILER ACTUATOR CASTING CRACKED.  R & R CASTING IAW AMM 27-62-02.
